Dirichlet problem for the circle
Doklady Akademii Nauk, Tome 115 (1957) no. 4, pp. 639-642
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1957_115_4_a0,
author = {Ya. S. Bugrov},
title = {Dirichlet problem for the circle},
journal = {Doklady Akademii Nauk},
pages = {639--642},
year = {1957},
volume = {115},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1957_115_4_a0/}
}
Ya. S. Bugrov. Dirichlet problem for the circle. Doklady Akademii Nauk, Tome 115 (1957) no. 4, pp. 639-642. http://geodesic.mathdoc.fr/item/DAN_1957_115_4_a0/